Surveys in Mathematics and its Applications (Nov 2017)

Approximations for uniformly continuous functions on groupoids

  • Mădălina Roxana Buneci

Journal volume & issue
Vol. 12 (2017)
pp. 219 – 227

Abstract

Read online

The purpose of this paper is to prove an approximation/extension theorem for a family of partial functions on a groupoid satisfying a uniform compatibility condition. In the particular case of a trivial groupoid G=X× X and a singleton family, we recover the well-known result of Katětov: every bounded uniformly continuous real-valued function f defined on a subspace of a uniform space X has a bounded uniformly continuous extension to X.

Keywords